# SDR MALA060632

- Difficulty date: December 22, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 340B416
- Aircraft time: 22,583 hours, 25,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILED CAP CHECK PER BF GOODRICH C.M.M.W.O. 417138.  REPLACED BATTERY PACK.
